Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 27, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Nov 13, 2007, 2:32 PM MST for 22 counties in Nebraska. It took effect at Nov 14, 2007, 1:51 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2007, 2:32 PM MST (21:32 UTC)
- In effect from
- Nov 14, 2007, 1:51 AM MST
- Expired
- Nov 14, 2007, 4:42 PM MST
- In force
- 15 hr
- Issued by
- NWS North Platte, NE
All 22 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 8 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 132132 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CST TUE NOV 13 2007 .NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN HIGH PRESSURE BUILDING DOWN THE HIGH PLAINS AND LOW PRESSURE SLOWLY MOVING OVER THE GREAT LAKES REGION. THIS WILL ALLOW STRONG NORTHWEST WINDS TO FORM OVER THE DAKOTAS INTO EASTERN NEBRASKA THROUGH THE MID MORNING AND AFTERNOON HOURS. WINDS MAY GUSTS UP TO 50 MPH OVER OPEN AREAS MAINLY EAST OF HIGHWAY 83. NEZ006>010-026>029-141200- /O.NEW.KLBF.WI.Y.0027.071114T1500Z-071115T0000Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT 332 PM CST TUE NOV 13 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH...WILL BE POSSIBLE OVER NORTH CENTRAL NEBRASKA DURING THE MID MORNING AND AFTERNOON HOURS. WINDS SHOULD GRADUALLY WEAKEN THROUGH THE LATE AFTERNOON HOURS AS HIGH PRESSURE CONTINUES TO BUILD INTO WESTERN NEBRASKA...PUSHING THE STRONGER WINDS EAST OF THE MISSOURI RIVER VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KLBF 140851 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 251 AM CST WED NOV 14 2007 .A SECONDARY FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TODAY. AS IT DOES...SUSTAINED 30 TO 35 MPH WIND IS LIKELY WITH GUSTS EXCEEDING 45 MPH AT TIMES. THE WIND IS EXPECTED TO INCREASE TO 30 MPH BY LATE MORNING AND WILL CONTINUE UNTIL LATE AFTERNOON OR EARLY EVENING. THE AREA MOST LIKELY TO HAVE WIND EXCEEDING 30 MPH IS NORTH OF INTERSTATE HIGHWAY 80. NEZ004-005-022>025-035>038-056-057-059-094-141700- /O.EXA.KLBF.WI.Y.0027.071114T1500Z-071115T0000Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... NORTH PLATTE...CODY...MERRIMAN...KILGORE 251 AM CST WED NOV 14 2007 /151 AM MST WED NOV 14 2007/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 35 MPH ARE EXPECTED TO BEGIN THIS MORNING... AND GUSTS EXCEEDING 45 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS EXCEEDING 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ006>010-026>029-141700- /O.CON.KLBF.WI.Y.0027.071114T1500Z-071115T0000Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT 251 AM CST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 35 MPH ARE EXPECTED TO BEGIN THIS MORNING... AND GUSTS EXCEEDING 45 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS EXCEEDING 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SPRINGER
000 WWUS73 KLBF 141721 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1121 AM CST WED NOV 14 2007 .A SECONDARY FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TODAY. AS IT DOES...SUSTAINED 30 TO 35 MPH WIND IS LIKELY WITH GUSTS EXCEEDING 45 MPH AT TIMES. NEZ004>010-022>029-035>038-056-057-059-094-150000- /O.CON.KLBF.WI.Y.0027.000000T0000Z-071115T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE 1121 AM CST WED NOV 14 2007 /1021 AM MST WED NOV 14 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 35 MPH ARE EXPECTED TO CONTINUE INTO THE LATE AFTERNOON HOURS. WIND GUSTS EXCEEDING 45 MPH ARE EXPECTED...ESPECIALLY ACROSS OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS EXCEEDING 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLBF 142048 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 248 PM CST WED NOV 14 2007 .STRONG NORTHWEST WINDS WILL CONTINUE TO ROTATE AROUND A LOW PRESSURE SYSTEM ACROSS THE GREAT LAKES REGION. SUSTAINED WINDS OVER 30 MPH AND WIND GUSTS OVER 45 MPH WILL BE POSSIBLE THROUGH AT LEAST SUNRISE...WITH A GRADUAL DECREASE IN WIND SPEED EXPECTED BY MID EVENING. NEZ004>010-022>029-035>038-056-057-059-094-150200- /O.EXT.KLBF.WI.Y.0027.000000T0000Z-071115T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE 248 PM CST WED NOV 14 2007 /148 PM MST WED NOV 14 2007/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. NORTHWEST WINDS OF 30 TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH SUNSET...WHEN A GRADUAL DECREASE IS EXPECTED THROUGH MID EVENING. WIND GUSTS EXCEEDING 50 MPH MAY BE POSSIBLE THROUGH THE EARLY EVENING HOURS...ESPECIALLY ACROSS THE CENTRAL SANDHILLS INTO NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS EXCEEDING 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLBF 142342 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 542 PM CST WED NOV 14 2007 NEZ004>010-022>029-035>038-056-057-059-094-150045- /O.CAN.KLBF.WI.Y.0027.000000T0000Z-071115T0300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE 542 PM CST WED NOV 14 2007 /442 PM MST WED NOV 14 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW 30 MPH AND WILL CONTINUE TO SUBSIDE THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Nov 13, 2:45 AM MST, 11 hours 47 minutes earlier.
Area forecast discussion, Nov 13, 2:45 AM MST, 11 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 AM CST TUE NOV 13 2007 .DISCUSSION... SATELLITE IMAGERY SHOWING DENSE CIRRUS SPREADING SE ACROSS THE CWA. MEANWHILE SURFACE WARM FRONT PUSHING NE ACROSS THE AREA...AS SURFACE HIGH SLIDES S INTO THE SOUTHERN MISS VALLEY. THIS COMBINATION HAS BROUGHT TEMPS UP A GOOD 10 DEGREES FROM OVERNIGHT LOWS A FEW HOURS AGO. ALSO WINDS HAVE INCREASED OUTSIDE OF THE VALLEYS. TEMPS AND WINDS THE MAIN FOCUS THE NEXT COUPLE OF DAYS AS WIDE SWING EXPECTED. AS WARM AIR CONTINUES TO PUSH INTO THE REGION...HIGHS EXPECTED TO SOAR INTO THE UPPER 60S AND LOWER 70S. ALSO AS MIXING OCCURS...WIND TO CONTINUE TO BE GUSTY. STILL SOME CONCERN AS COOLING EFFECT OF CIRRUS...THUS HAVE SIDED CLOSER TO COOLER GUIDANCE. ALSO A CONCERN WILL BE DEW PTS AND RESULTING RH VALUES. DEW PTS HAVE RISEN AS SW WINDS INCREASE...AND EXPECT THIS TREND TO CONTINUE...HOLDING DEW POINTS NEAR 30 WITH A DRY MIXING INTO THE UPPER 20S THIS AFTERNOON. MIN RH VALUES DROP TO AROUND 20 PERCENT...HOWEVER WILL HAVE TO MONITOR AS A FEW DEGREE CHANGES TO MAX OR DEW PTS WILL LEAD TO POSSIBLE RED FLAG CRITERIA. COLD FRONT...CURRENTLY OVER FAR NW CONUS...WILL CONTINUE A FAST PACE TOWARDS THE AREA. BY LATE AFTERNOON...EXPECT FRONT TO REACH CWA WITH AND EVENING/OVERNIGHT PASSAGE. WINDS BECOME NNW BEHIND THE FRONT AND BREEZY AT TIMES. SOUNDINGS SHOW DRY LL AND LIMITED FORCING ALOFT...AND EXPECT A DRY PASSAGE OR MAYBE A SHORT LIVED SPRINKLE. TEMPS WILL TAKE A HIT FOR TOMORROW...WITH HIGHS ONLY ABLE TO REACH INTO THE MID AND UPPER 40S. UP AND DOWN PATTERN CONTINUES THRU THE WEEKEND AS QUICK MOVING COLD FRONTS SPEED ACROSS THE AREA ONLY TO BE REPLACED BY A BRIEF WARMING HIGH PRESSURE SYSTEMS. CROSS SECTIONS CONTINUE TO INDICATE VERY DRY LOW LEVELS AND WILL KEEP AN ONGOING DRY FORECAST WITH SEASONAL TO ABOVE SEASONAL TEMPERATURES. && .AVIATION... VFR CONDITIONS TO CONTINUE THROUGH THE DAY TODAY WITH DENSE CIRRUS OVERHEAD. FROPA AFTER 00Z WITH MID DECK BKN050 POST FRONTAL. WINDS TO INCREASE POST FRONTAL WITH GOOD MIXING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && MASEK/POWER
Hazardous weather outlook, Nov 13, 4:32 AM MST, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 532 AM CST TUE NOV 13 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-141145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 532 AM CST TUE NOV 13 2007 /432 AM MST TUE NOV 13 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE POWER
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.